# SDR FDEA201103181072

- Difficulty date: March 18, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 21,643 hours, 11,758 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: CHA1484002T
- Part serial: N1215
- Condition: Inoperative
- Location: Te Flap
- Part time: 24,781 hours, 12,887 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION FLAPS STUCK AT 20 DEGS  WITH FLAPS FAULT SYS 1 & 2 LIGHT ON OVERHEAD.  FOLLOWED ECAM/QRCH FLAPS REMAINSED AT 20 DEGS AT 20  DEGS. ON APPROACH SELECTED AND GOT FLAPS 40. AFTER  LANDING FLAPS RETRACTED NORMALLY-REPEAT.   REMOVED AND REPLACED L/H #3 AND LT 5 FLAP   SCREWJACK ASSY IAW AMM 27-54-24-04 AND 27-54-23-04.OPERATIONAL AND LEAK CK NORMAL..
